# SDR SWAA2020042945076

- Difficulty date: April 25, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 41,788 hours, 25,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/W EMERGENCY LIGHTS INOP / R+R L/H O/W EMERGENCY LIGHTS BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD
